Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

effexor and hormones

Posted by Caz on June 22, 1999, at 22:22:08

Hi I'm a 39 yo female, been on effexor for depression/anxiety for 2 months.
No side effects to speak of once the nausea passed but my hormones seem to have gone haywire! Breast tenderness, slight lactation, acne and fluid retention. Last period was lighter than usual.
Could this be a side effect?
I have started on a low dose birth control pill to try and counteract these symptoms.

Anyone hear of this?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Caz thread:7677